MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR TROPONIN I ULTRA (TNI-ULTRA); TROPONIN I IMMUNOASSAY

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR TROPONIN I ULTRA (TNI-ULTRA); TROPONIN I IMMUNOASSAY
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside the united states customer observed elevated advia centaur xp troponin-i ultra (tni-ultra) results for five patient samples that were discordant compared to repeat testing on a freshly opened reagent pack.Siemens is investigating.The instruction for use (ifu) states in the interpretation of results section: "results of this assay should always be interpreted in conjunction with patient's medical history, clinical presentation and other findings." the instruction for use (ifu) under the summary and explanation of the test section states the following: "always analyze ctni results in the context of time elapsed since patient presentation to the hospital.Serial sampling is recommended to detect the temporal rise and fall of troponin levels characteristic of mi.In accord with published recommendations, serial testing of ctni at intervals of 2 to 4 hours for up to 12 to 24 hours is suggested to corroborate a single ctni result.An elevated troponin alone is not sufficient to make the diagnosis of mi.Other markers, such as ck-mb and myoglobin, can be used in conjunction with ctni results in aiding the diagnosis of mi.".
 
Event or Problem Description
The customer observed elevated advia centaur xp troponin-i ultra (tni-ultra) results for five patient samples that were discordant compared to repeat testing on a freshly opened reagent pack.The initial results were not reported to the physician(s).There are no reports that treatment was altered or prescribed or adverse health consequences due to the elevated advia centaur xp tni-ultra results.
 
Additional Manufacturer Narrative
Mdr 1219913-2021-00525 was filed on december 30, 2021.Additional information: an outside the united states customer observed elevated advia centaur xp troponin-i ultra (tni-ultra) results for five patient samples that were discordant compared to repeat testing on a freshly opened reagent pack.Siemens healthcare diagnostics investigated.The repeat corrected results were run on a new troponin-i ultra ready pack of the same lot (187) that the initial elevated results were run on.Qc was in range at the time the samples were run however this suspect pack was not used to calibrate or run qc.There is no remaining volume in the suspect pack for any further investigation.No clumps or settling was observed in the pack.Siemens requested the rlus for the initial and repeated patient sample results to compare to the calibration they were run off to see if the counts were elevated however these could not be provided by the region.Siemens reviewed the complaint database and there are no similar complaints on this lot of troponin-i ultra.Cause of the elevated results from one pack cannot be determined.Siemens met with its supply chain support to review process for shipping and distribution of kits to siemens china warehouse.Proper temperature and exposure conditions are maintained during transport to the siemens china warehouse.Product is then handled by distributors to the customer.No systemic potential product issue is observed.No further evaluation of the device is required.In section h6, the investigation finding, and investigation conclusion codes were updated.

Brand Name
ADVIA CENTAUR TROPONIN I ULTRA (TNI-ULTRA)
Common Device Name
TROPONIN I IMMUNOASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC
333 coney street
east walpole MA 02032
Manufacturer Contact
louise mclaughlin
333 coney street
east walpole, MA 02032
7818564812
MDR Report Key13119494
Report Number1219913-2021-00525
Device Sequence Number4620750
Product Code MMI
UDI-Device Identifier00630414516226
UDI-Public00630414516226
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K053020
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/22/2022
Device Model NumberN/A
Device Catalogue Number10317709
Device Lot Number187
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/21/2021
Supplement Date Received by Manufacturer12/30/2021
Initial Report FDA Received Date12/30/2021
Supplement Report FDA Received Date01/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown